I'm a 17 year old male, Im beginning my 4th week on claravis now and my face has been breakin out terribly, there like mountains and they hurt and itch badly.My skin is getting very dry, Is it bad to peel the dead skin off my face? And when will i start to see results? This has really hurt my self esteem and confidence for the moment, I don't like to socialize or anything because i am very embarassed. I am also experiencing some of the side effects like back and joint pain, dry eyes, Should i still continue with the med?
Unfortunately isotretinoin (Claravis) can make acne worse at first. Usually the flare-up lasts only a couple of weeks, but in some people the flare-up can be very severe and occur for several months. If you have a severe flare-up of your skin condition, let your dermatologist know straight away. Additional medication such as oral steroids, antibiotics may be required, and the dose of isotretinoin may need to be adjusted. All the best.
I thought you might find these links interesting.
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 4 answers
Posted 28 Dec 2011 • 1 answer
Posted 6 Jan 2012 • 1 answer
Posted 4 Aug 2012 • 2 answers
Posted 13 Jul 2016 • 0 answers